Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica Withdrawal

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:21 AM in Pain Medications

Hi All

I had a 1 level spinal fusion in November '07. I am fusing nicely and my doctor said I could resume all my normal activities. I have been taking Lyrica since my surgery. For the rirst few months it was 75 mg 3 x a day. I started gaining weight, so I cut out the middle dose. Then, I cut out the morning dose, all gradually over a period of weeks. I cut out the remaining dose about a week ago, but seem to be having a headache and some anxiety. I know these are some of the common side effects of withdrawal. Just wondering what any of you have experienced.


(I had my doctor's approval to go off it)


  • hi! i see you are new to the forum! i wanted to welcome you. we are here to offer you support and answer what questions we can. i am currently on 300mg of Lyric daily. i have gone once off it once and did experience alittle anxiety but nothing more. of course going off gradually is the way to do it. like any medication you should speak to your doctor as well. i hope you find your way around ok. and tell us alittle about yourself. we are interested in you. good luck with your pain treatments. Jenny :)
Sign In or Register to comment.